Publications of Dorothy Maharam Stone
1. On measure in abstract sets, Trans. Amer. Math. Soc. 51 (1942), 413-
433.
2. On homogeneous measure algebras, Proc. Nat. Acad. Sci. U.S.A. 28
(1942), 108-111.
3. An algebraic characterization of measure algebras, Ann. of Math. 48
(1947), 154-167.
4. Set functions and Souslin 's hypothesis, Bull. Amer. Math. Soc. 54 ( 1948),
587-590.
5. The representation of abstract measure functions, Trans. Amer. Math.
Soc. 65 ( 1949), 279-330.
6. Decompositions of measure algebras and spaces, Trans. Amer. Math.
Soc. vol. 69 (1950), 142-160.
7. The representation of abstract integrals , Trans. Amer. Math. Soc. 75
(1953), 154-184.
8. On kernel representation of linear operators, Trans. Amer. Math. Soc.
79 (1955), 229-255.
9. On two theorems of Jessen, Proc. Amer. Math. Soc.
9
(1958), 995-
999.
10. On a theorem ofvon Neumann, Proc. Amer. Math. Soc.
9
(1958),
987-994.
11. Automorphisms of products of measure spaces, Proc. Amer. Math. Soc.
9
(1958), 702-707.
12. Homogeneous extensions of positive linear operators, Trans. Amer. Math.
Soc. 99 ( 1961 ), pp. 62-82.
13. Incompressible transformations, Fund. Math. LVI (1964), 35-50.
14. On orbits under ergodic measure-preserving transformations, Trans. Amer.
Math. Soc. 119 (1965), 51-66.
15. On the Radon-Nikodym derivatives of measurable transformations, Trans.
Amer. Math. Soc. 122 ( 1966), 229-248.
16. Invariant measures and Radon-Nikodym derivatives, Trans. Amer. Math.
Soc. 135 ( 1969), 223-248.
xix
Previous Page Next Page